MathSciNet Relay Station
MathSciNet bibliographic data
MR268360 (42 #3258) 28.75
Veršik, A. M. Descending sequences of measurable decompositions, and their applications. (Russian) Dokl. Akad. Nauk SSSR 193 1970 748–751.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement